IJPAM: Volume 99, No. 1 (2015)


N. Sugantha Meena$^1$, M. Chandramouleeswaran$^2$
$^1$Department of Mathematics
Kamaraj College of Engineering and Technology
Virudhunagar, INDIA
$^2$Department of Mathematics
SBK College
Arupukottai, 626101, INDIA

Abstract. In [#!_6_!#] we discussed the notion of orthogonal derivations on semirings. In this paper, we introduce the notion of orthogonal generalized derivations on semirings and prove some results on semirpime semirings.

Received: October 24, 2014

AMS Subject Classification: 16Y30

Key Words and Phrases: semirings, semiprime semiring, generalized derivations, orthogonal derivations, orthogonal generalized derivations

Download paper from here.

DOI: 10.12732/ijpam.v99i1.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 1
Pages: 97 - 108

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).